# SDR ASAA2018030823970

- Difficulty date: March 8, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 59,215 hours, 23,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 147A5710U2
- Condition: Corroded
- Location: Bs 988
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA BS 988,  RBL 45 STIFFENER CORRODED.   ACFT GROUNDED.  REMOVED AND REPLACED THE STIFFENER IAW  SRM 51-40-02,  AMM 51-21-41, AND DWG 147A5700.
